| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Microbial Contamination of Device (2303)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Tissue Breakdown (2681)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The recipient developed an infection that could not be resolved through treatment.As a result, the device was explanted.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage which is expected to have been present whilst implanted.Mechanical damages found during investigation are attributable to the removal surgery.According to the information received from the field the recipient was explanted due to an infection with extrusion of the device.A review of the device_s sterilization records shows that the device has been subject to a valid sterilization process.No available information points to the implant being the source of infection.However, the presence of the device might have contributed to its subsequent development.This is a final report.
Event or Problem Description
The recipient developed an infection that could not be resolved through treatment.As a result, the device was explanted.The skin was not intact and a dehiscence area of 3 cm in diameter was reported.